English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An improved formula for terminal velocity of rigid spheres

MPS-Authors
/persons/resource/persons121683

Nguyen,  A. V.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121900

Stechemesser,  H.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons122099

Zobel,  G.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

/persons/resource/persons121840

Schulze,  H. J.
Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Nguyen, A. V., Stechemesser, H., Zobel, G., & Schulze, H. J. (1997). An improved formula for terminal velocity of rigid spheres. International Journal of Mineral Processing, 50(1-2), 53-61. doi:10.1016/S0301-7516(97)00007-0.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0015-722B-7
Abstract
There is no abstract available